1300 095 116
 PO Box 518 Birdwood SA 5234
Advil Pain & Fever Suspension 200ml

Advil Pain & Fever Suspension 200ml

 
$10.99
9310488000265
1000 item(s)
+
Add to wish list

Indication

Dimetapp Children?s Ibuprofen Pain & Fever Relief is a pleasant tasting banana flavoured sugar free syrup formulated to reduce fever and pain in children from 2 years. It reduces temperature for up to 8 hours including fever associated with immunisation. It also provides temporary relief of pain associated with:Earache, Headache, Toothache, Minor aches, Colds & flu, Sore throats,Sprains & strains

Direction

2 - 4 years: 5ml every 6-8 hours as necessary

4 - 7 years: 7.5ml every 6-8 hours as necessary

7 - 10 years: 10ml every 6-8 hours as necessary

10 - 12 years: 15ml every 6-8 hours as necessary

Ingredients

Contains Ibuprofen 100mg/5mL.